# SDR 20000515SH005

- Difficulty date: April 17, 2000
- Submitted: May 15, 2000
- Operation: General aviation
- Propeller: Rotol R3894123F25
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 6607132886
- Part serial: 1063
- Condition: Cracked
- Location: Propeller
- Part time: 19,014 hours
- Component: PROPELLER
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE RECEIVED FROM CUSTOMER WITH A CRACK AROUND BLADE ROOT OUTER SLEEVE.  BLADE REJECTED FROM FURTHER SERVICE.  (X)
